MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STERNAL ZIPFIX WITH NEEDLE STERILE / 5 PACK; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STERNAL ZIPFIX WITH NEEDLE STERILE / 5 PACK; CERCLAGE FIXATION
Model Number 08.501.001.05S
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided for reporting.Device malfunctioned intraoperative.Device was not implanted/explanted.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2018.The sternal zipfix teeth mechanism didn't catch as intended when tightened.It is unknown if there was a surgical delay.Patient status and surgical outcome were both unknown.This report is for one (1) sternal zipfix with needle sterile / 5 pack.This is report 1 of 1 for (b)(4).

Brand Name
STERNAL ZIPFIX WITH NEEDLE STERILE / 5 PACK
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7842265
Report Number2939274-2018-53591
Device Sequence Number16639482
Product Code JDQ
UDI-Device Identifier20887587025985
UDI-Public(01)20887587025985
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K110789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08.501.001.05S
Device Catalogue Number08.501.001.05S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/04/2018
Patient Sequence Number1